This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Rounds in the General Hospital

Insulin Overdose Among Patients With Diabetes: A Readily Available Means of Suicide

Kristin S. Russell, MD; Jonathan R. Stevens, MD, MPH; and Theodore A. Stern, MD

Published: November 10, 2009

Article Abstract
Insulin Overdose Among Patients With Diabetes: A Readily Available Means of Suicide

Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 11

Quick Links: Depression (MDD) , Suicide

References

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Case Report

Safety and Tolerability of Concomitant Intranasal Esketamine Treatment With Irreversible, Nonselective MAOIs: A Case Series

Three cases suggest that concomitant use of intranasal esketamine with an irreversible, nonselective MAOI is safe in...

Read More...